Differential and Integral Equations

Remarks on the number of positive solutions for a class of nonlinear elliptic problems

Anna Maria Candela

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 553-560.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979318

Mathematical Reviews number (MathSciNet)
MR1157487

Zentralblatt MATH identifier
0784.35031

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Candela, Anna Maria. Remarks on the number of positive solutions for a class of nonlinear elliptic problems. Differential Integral Equations 5 (1992), no. 3, 553--560. https://projecteuclid.org/euclid.die/1370979318


Export citation